# SDR 97ZZZX4545

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Sales and Maintenance Inc, repair station EB1R107K
- Aircraft: N572CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 880 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FIRST FROM CENTER SUPPORT STIFFENER CORRODED AT FS 880.  REMOVED AND REPLACED ATTACH BRACKET PER SRM 51-30-51 AND SRM 51-30-40.  TAT:  2,628.8 HOURS.  TAC:  5,944.
